# SDR VJ3R2012FA0000028

- Difficulty date: January 13, 2012
- Submitted: January 14, 2012
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 23,208 hours
- Engine: Cont IO520*
- Engine time: 1,060 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Broken
- Location: Taxi Lights
- Part time: 2,024 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT INOPERATIVE. ON TROUBLESHOOTING THE TECH FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER.  OPS CHECKED OK.  SWITCH THAT FAILED WAS INSTALLED TO COMPLY WITH AD 2008-13-17.  THIS ACFT HAS HAD 4 OF THE IMPROVED CIRCUIT BREAKERS FAIL IN THE LAST 830 HRS OF OPERATION.
